Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A disconjugacy condition for $ y''' +a_2 y'' + a_1 y' +a_0 y = 0$

Author: Ronald M. Mathsen
Journal: Proc. Amer. Math. Soc. 17 (1966), 627-632
MSC: Primary 34.20
MathSciNet review: 0193309
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Bebernes, A subfunction approach to a boundary value problem for ordinary differential equations, Pacific J. Math. 13 (1963), 1053–1066. MR 0156018
  • [2] Leonard Fountain and Lloyd Jackson, A generalized solution of the boundary value problem for 𝑦′′=𝑓(𝑥,𝑦,𝑦′), Pacific J. Math. 12 (1962), 1251–1272. MR 0163002
  • [3] A. Lasota, Sur la distance entre les zéros de l’équation différentielle linéaire du troisième ordre, Ann. Polon. Math. 13 (1963), 129–132 (French). MR 0160972,
  • [4] Zeev Nehari, On an inequality of Lyapunov, Studies in mathematical analysis and related topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 256–261. MR 0145149
  • [5] C. de la Vallée Poussin, Sur l'équation différentielle linéaire du second ordre, J. Math. Pures Appl. 8 (1929), 125-144.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.20

Retrieve articles in all journals with MSC: 34.20

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society